| Model Number |
VTICM5_13.7 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Codes |
Corneal Edema (1791); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
05/28/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6- health effect- clinical code 4581: angle closure; discomfort.Claim#: (b)(4).
Event or Problem Description
The reporter indicated that a 13.7mm vticm5_13.7 implantable collamer lens of -11.50/3.5/078 (sphere/cylinder/axis) was implanted into the patient's left eye (os) on (b)(6)2023.On (b)(6)2023 the lens was explanted due to excessive vault, discomfort and angle closure (in/out), in the reporters opinion the cause of this event was due to the device "lens too large".A replacement lens of shorter length was later implanted and the problem resolved.It was reported that edema was noticed after implantation of the replacement lens, however the edema resolved and it did not require treatment beyond what is standard after ocular surgery.The reporter stated that the cause of the edema was due to patients reaction to surgery.
Additional Manufacturer Narrative
H1 - malfunction corrected to serious in initial mdr.Claim #(b)(4).